No, it should have no effect. What dose was prescribed?
It's possible, but it's a rare reaction. Amoxicillin is an antibiotic in the Penicillin family. Hypersensitivity to this drug has been observed. One of the symptoms of hypersensitivity is hypotension, which is low blood pressure. This can make getting or maintaining an erection more difficult.
Yes . Amoxicillin is to get rid of infection. So the anitbiotic enters your body . Not sure why it lowers lebido. I’m a 38 year old male with no symptoms of erectile dysfunction what so ever . However When I had an ulcer h pylori They were prescribed two 500 mg anti bitocs . I had no side effects except I couldn’t get it up or only 75% . After I stopped taking the antibiotics within 2 days my functionality returned back to normal. It is important to take antibiotics recommended by the doctor especially to prevent and treat infection. However this side effect is not listed and there have been several other users to report this symptom as well so yes it is legitimate .
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can you stop an unwanted or inappropriate erection when taking Viagra? Such as if you were getting a
Updated 20 Dec 2011 • 1 answer
Updated 28 Apr 2018 • 3 answers
Updated 15 Mar 2015 • 1 answer
Updated 17 Dec 2016 • 1 answer
Updated 5 Jul 2018 • 1 answer